# SDR DALA2022022301198

- Difficulty date: February 12, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 6,662 hours, 3,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 34 CEILING EMERGENCY LIGHT INOP. REMOVED AND REPLACED EPSU 12WL PER A320/321 AMM 33-51. (LP# 8482118)
